# SDR PLG32596DG4

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corrosion
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON COCKPIT DOOR FRAME.  REMOVED CORROSION AND REPAIRED IAW SAAB SRM CHAPTERS 51, 51 AND SAAB DOC NR 72LAWD960315A.  (M)
